# SDR ASAA2016031315912

- Difficulty date: March 13, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,429 hours, 10,560 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF AND CLIMB OUT CABIN ALTITUDE WAS CLIMBING AT 2000 FPM. F/A CALLED TO REPORT AN EXTREME WIND NOISE FROM THE L1 DOOR.  DOOR ACFT WAS NOT PRESSURIZING. ACFT GROUNDED.  UPON ACFT ARRIVAL, FOUND L1 DOOR AFT UPPER AND LOWER ROLLERS NOT ENGAGED IN TRACK RECEIVERS.  CLEANED DEBRIS OFF SEAL, DOOR LEAK STILL PRESENT.  FOUND GUIDE ARM OUT OF ADJUSTMENT, JAMB NUT LOOSE. GUIDE ARM ADJUSTMENT SLEEVE JAMB, REMOVED GUIDE ARM,  INSTALLED NEW GUIDE ARM, ADJUSTED REF AMM 52-11-21-000-802 AND 52-11-21-400-802.  ADJUSTED GUIDE ARM AND ALL STOP PINS REF AMM 52-11-00-820-801, STEPS 2.  ADJUSTED CENTERING GUIDE REF AMM 52-11-00-820-801, STEPS 2 T.  ACCOMPLISHED DOOR SYS 
TEST, TEST GOOD REF AMM 52-11-00-700-804.  PRESSURIZED ACFT TO 3 PSI, NO LEAKS NOTED.
